Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bounding the Fitting height of a solvable group by the number of zeros in a character table


Author: Guohua Qian
Journal: Proc. Amer. Math. Soc. 130 (2002), 3171-3176
MSC (2000): Primary 20C15
Published electronically: April 17, 2002
MathSciNet review: 1912994
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we bound the Fitting height of a solvable group by the number of zeros in a character table.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20C15

Retrieve articles in all journals with MSC (2000): 20C15


Additional Information

Guohua Qian
Affiliation: Department of Mathematics, Wuhan University, Wuhan 430072, People’s Republic of China – and – Department of Mathematics, Changshu College, Jiangsu, 215500, People’s Republic of China
Email: ghqian2000@263.net

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06452-3
PII: S 0002-9939(02)06452-3
Keywords: Solvable group, Frobenius group, irreducible character, conjugacy class
Received by editor(s): May 7, 2001
Received by editor(s) in revised form: June 11, 2001
Published electronically: April 17, 2002
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2002 American Mathematical Society